# SDR SWAA2021041261829

- Difficulty date: April 6, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 57,698 hours, 34,337 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF HAS DAMAGED FACE SHEET / REPLACED CABIN FLOOR PANEL BY FABRICATION IAW B7437 SRM 53-00-50-2R-0 BOEING DWG 144A5810-126 AND BAC5085 AND SAMPLE
